# SDR UPS06847547

- Difficulty date: July 14, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs 370-470 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CUSP CORRODED AT STA 440 L21R AND POSSIBLE CRACK.  HFEC INSP FOUND 1 INCH CRACK.  CUT OUT DAMAGED AREA OF CUSP AT STA 370 - 479 IAW SRM 53-02-05-0 FIG 015A.  INSTALLED CUSP SEGMENT AT STA 370 - 470 L21R IAW SRM 53-02-05-0 FIG 015.
